# SDR USAASB01126

- Difficulty date: May 2, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - THE LEFT AND RIGHT FORWARD DOOR EMERGENCY EXIT LIGHTS WERE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT BATTERY PACK.  (M)
